# SDR AU990026

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 1379048H401
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ROGHT ENGINE TAIL PIPE ASSEMBLY AFT END HAD EXCESSIVE ORBITAL MOVEMENT. THE PIPE WAS REMOVED AND IT WAS DISCOVERED THAT THE PIPE HAD CRACKED THE AFT END WAS SEPARATING FROM THE FORWARD FLANGED END FOR 99.5 PERCENT OF ITS CIRCUMFERENCE.  THE CAUSE WAS FOUND TO BE THE FORWARD AND AFT LOCATING AND RETENTION BOLTS COMING ADRIFT DUE TO EXCESSIVE FATIGUE AND WEAR.  AIRCRAFT WAS IMPORTED FROM THE USA.
